# SDR SWAA2023090789102

- Difficulty date: August 14, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 UPPER FLANGE FRONT SPAR AT LT HORIZONTAL STABILIZER 2023-490753<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24.;[02] PERFORMED REPAIR ON INSPAR RIB 129.50 UPPER FLANGE FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; STEP 4. N TO S; AND 23-155-02568-WIP1; SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CORRECTED ACTION 2 PERFORMED REPAIR ON INSPAR RIB 129.50 UPPER FLANGE FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; STEP 4.(N) TO 4.(S); AND 23-155-02568-WIP1; SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CORRECTED ACTION 2 PERFORMED REPAIR ON INSPAR RIB 129.50 UPPER FLANGE FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; STEP 4.(N) TO 4.(S); AND 23-155-02568-WIP1;RII SEE INDIVIDUAL SIGN-OFF BELOW.;[05] CORRECTED STEP 3 PERFORMED REPAIR ON INSPAR RIB 129.50 UPPER FLANGE FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND EA-23-155-02568-WIP1 AND EA COVER EA-23-155-02568   SEE INDIVIDUAL SIGN-OFF BELOW.;[06] RII ITEM  PERFORMED REPAIR ON INSPAR RIB 129.50 UPPER FLANGE FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND EA-23-155-02568-WIP1 AND EA COVER EA-23-155-02568   SEE INDIVIDUAL SIGN-OFF BELOW.
